MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM H HA COATED STD STEM SIZE 5; HIP STEM CEMENTLESS

MEDACTA INTERNATIONAL SA STEM: AMISTEM H HA COATED STD STEM SIZE 5; HIP STEM CEMENTLESS
Model Number 01.18.135
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/06/2022
Type of Reportable Event Serious Injury
Event or Problem Description
At about 7 years and 2 months after the primary surgery, the patient came in reporting pain due to a loose stem and the cause is unknown.The surgeon revised the medacta head and stem with competitor components and revised the medacta liner with a medacta liner.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 08-jun-2022.Lot 146855: (b)(4) items manufactured and released on 10-feb-2015.Expiration date: 2019-12-31.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported case during the period of review.Clinical evaluation performed by medical affairs department.Revision performed 7 years after cementless total hip arthroplasty due to pain.No information regarding the age, the activity level and presence of commodities is provided.Radiographic image provided show the presence of radiolucent lines in gruen zones 1 and 7 and a distally fixed stem which may be the cause of pain.Aseptic loosening is a possible literature described adverse event after cementless hip arthroplasties and causes are often unknown.

Brand Name
STEM: AMISTEM H HA COATED STD STEM SIZE 5
Common Device Name
HIP STEM CEMENTLESS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14929583
Report Number3005180920-2022-00505
Device Sequence Number19325299
Product Code LZO
UDI-Device Identifier07630030804113
UDI-Public07630030804113
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2019
Device Model Number01.18.135
Device Catalogue Number01.18.135
Device Lot Number146855
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2022
Initial Report FDA Received Date07/06/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/10/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale